RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 120, Number 1, Pages 168–176 (Mi tmf767)  

This article is cited in 1 scientific paper (total in 1 paper)

Energy flows of gravitational waves

D. E. Burlankov, A. M. Samochadin

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: The problem of the energy transfer produced by weak gravitational waves on a static background is solved by using the Killing vectors without introducing the momentum–energy pseudotensor. The Lagrangian, which is of the second order in metric excitations and which determines the flow and density of the energy of gravitational waves on a static spherically symmetrical space–time background, is derived. Integration over angular variables in the action integral thus reduces the problem to a two-dimensional effective problem. Energy flows on the Schwarzschild metric background are calculated.

DOI: https://doi.org/10.4213/tmf767

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 120:1, 952–959

Bibliographic databases:

Received: 24.12.1998

Citation: D. E. Burlankov, A. M. Samochadin, “Energy flows of gravitational waves”, TMF, 120:1 (1999), 168–176; Theoret. and Math. Phys., 120:1 (1999), 952–959

Citation in format AMSBIB
\Bibitem{BurSam99}
\by D.~E.~Burlankov, A.~M.~Samochadin
\paper Energy flows of gravitational waves
\jour TMF
\yr 1999
\vol 120
\issue 1
\pages 168--176
\mathnet{http://mi.mathnet.ru/tmf767}
\crossref{https://doi.org/10.4213/tmf767}
\zmath{https://zbmath.org/?q=an:0949.83021}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 120
\issue 1
\pages 952--959
\crossref{https://doi.org/10.1007/BF02557403}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083293900012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf767
  • https://doi.org/10.4213/tmf767
  • http://mi.mathnet.ru/eng/tmf/v120/i1/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. E. Burlankov, A. M. Samochadin, “Energy flows of a gravitational wave in a liquid sphere”, Theoret. and Math. Phys., 120:2 (1999), 1102–1110  mathnet  crossref  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:272
    Full text:138
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021